Multi-year Author Index for ELA: D

da Fonseca, C.M.

C.M. da Fonseca
The path polynomial of a complete graph,
Electron. J. Linear Algebra 10 (2003), 155-162.

C.M. da Fonseca
On a conjecture regarding characteristic polynomial of a matrix pair,
Electron. J. Linear Algebra 13 (2005), 157-161.

C.M. da Fonseca
A lower bound for the number of distinct eigenvalues of some real symmetric matrices,
Electron. J. Linear Algebra 21 (2010), 3-11.

da Providencia, Joao

Natalia Bebiano; Joao da Providencia; Joao P. da Providencia
Classes of non-Hermitian operators with real eigenvalues,
Electron. J. Linear Algebra 21 (2010), 98-109.

Hiroshi Nakazato; Natalia Bebiano; Joao da Providencia
The numerical range of linear operators on the 2-dimentional Krein space,
Electron. J. Linear Algebra 22 (2011), 430-442.

Dahl, Geir

Geir Dahl
A note on linear discrepancy,
Electron. J. Linear Algebra 10 (2003), 77-80.

Geir Dahl
Combinatorial properties of Fourier-Motzkin elimination,
Electron. J. Linear Algebra 16 (2007), 334-346.

Davies, Philip I.

Philip I. Davies
Structured Conditioning of Matrix Functions,
Electron. J. Linear Algebra 11 (2004), 132-161.

Das, Kinkar Ch.

Kexiang Xu and Kinkar Ch. Das
Extremal Laplacian-energy-like invariant of graphs with given matching number.
Electron. J. Linear Algebra 26 (2013) pp. 131-140.

Day, Jane

Jane Day; Wasin So
Singular value inequality and graph energy change,
Electron. J. Linear Algebra 16 (2007), 291-299.

de Abreu, Nair M.M.

Oscar Rojo; Luis Medina; Nair M.M. de Abreu; Claudia Justel
Extremal algebraic connectivities of certain caterpillar classes and symmetric caterpillars,
Electron. J. Linear Algebra 20 (2010), 136-157.

Nair M.M. de Abreu and Vladimir Nikiforov
Maxima of the Q-index: abstract graph properties.
Electron. J. Linear Algebra 23 (2012) pp. 782-789.

Nair Maria Maia de Abreu and Vladimir Nikiforov
Maxima of the Q-index:graphs with bounded clique number.
Electron. J. Linear Algebra 26 (2013) pp. 121-130.

De Bruyn, Bart

Bart De Bruyn
Some subspaces of the projective space PG(ΛkV) related to regular spreads of PG(V).,
Electron. J. Linear Algebra 20 (2010), 354-366.

de Freitas, Maria Aguieras A.

Maria Aguieras A. De Freitas, Vladimir Nikirofov and Laura Patuzzi
Maxima of the Q-index, Forbidden 4-ycle and 5-cycle.
Electron. J. Linear Algebra 26 (2013) pp. 905-916.

De Leo, Stefano

Nir Cohen; Stefano De Leo
The quaternionic determinant,
Electron. J. Linear Algebra 7 (2000), 100-111.

Stefano De Leo; Gisele Ducati; Vinicius Leonardi
Zeros of unilateral quaternionic polynomials,
Electron. J. Linear Algebra 15 (2006), 297-313.

de Sa, Eduardo Marques

Eduardo Marques de Sa
Some subpolytopes of the Birkhoff polytope,
Electron. J. Linear Algebra 15 (2006), 1-7.

de Teran, Fernando

Fernando de Teran; Froilan M. Dopico
Sharp lower bounds for the dimension of linearizations of matrix polynomials,
Electron. J. Linear Algebra 17 (2008), 518-531.

Fernando de Teran; Froilan M. Dopico; D. Steven Mackey
Linearizations of singular matrix polynomials and the recovery of minimal indices,
Electron. J. Linear Algebra 18 (2009), 371-402.

Fernando de Teran; Froilan M. Dopico
The equation XA+AX*=0 and the dimension of *congruence orbits,
Electron. J. Linear Algebra 22 (2011), 448-465.

Fernando de Teran; Froilan M. Dopico
Consistency and efficient solution of the Sylvester equation for *-congruence,
Electron. J. Linear Algebra 22 (2011), 849-863.

Deaett, Louis

Louis Deaett, Ramiro H. Lafuente-Rodriguez, Juan Marin Jr., Erin Haller Martin, Linda J. Patton, Kathryn Rasmussen and Rebekah B. Johnson Yates
Trace conditions for symmetry of the numerical range.
Electron. J. Linear Algebra 26 (2013) pp. 591-603.

Louis Deaett; Dale D. Olesky; Pauline van den Driessche
Refined inertially and spectrally arbitrary zero-nonzero patterns,
Electron. J. Linear Algebra 20 (2010), 449-467.

DeAlba, Luz Maria

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Mandi S. Maxwell; Amy Wangsness
The P_0-matrix completion problem,
Electron. J. Linear Algebra 9 (2002), 1-20.

Luz M. DeAlba, Jason Grout, In-Jae Kim, Steve Kirkland, Judith J. McDonald and Amy Yielding
Minimum rank of powers of trees.
Electron. J. Linear Algebra 23 (2012) 151-163.

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Benard M. Kivunge; Sandra K. Nordstrom; Mike Shedenhelm
The nonnegative P_0-matrix completion problem,
Electron. J. Linear Algebra 10 (2003), 46-59.

Luz Maria DeAlba; Timothy L. Hardy; Leslie Hogben; Amy Wangsness
The (weakly) sign symmetric P-matrix completion problems,
Electron. J. Linear Algebra 10 (2003), 257-271.

Luz Maria DeAlba; Leslie Hogben; Bhaba Kumar Sarma
The Q-matrix completion problem,
Electron. J. Linear Algebra 18 (2009), 176-191.

Luz M. DeAlba; Jason Grout; Leslie Hogben; Rana Mikkelson; Kaela Rasmussen
Universally optimal matrices and field independence of the minimum rank of a graph,
Electron. J. Linear Algebra 18 (2009), 403-419.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

Dehghan, Mehdi

Behnam Hashemi; Mehdi Dehghan
Efficient computation of enclosures for the exact solvents of a quadratic matrix equation,
Electron. J. Linear Algebra 20 (2010), 519-536.

Delibasis, Konstantinos K.

Aristides I. Kechriniotis, Konstantinos K. Delibasis, Christos Tsonos and Nicholas Petropoulos
A new parallel polynomial division by a separable polynomial via hermite interpolation with applications.
Electron. J. Linear Algebra 23 pp. 770-781.

Deng, Chunyuan

Chunyuan Deng; Yimin Wei
Perturbation of the generalized Drazin inverse,
Electron. J. Linear Algebra 21 (2010), 85-97.

Deng, Hanyuan

Hanyuan Deng and He Huang
On the main signless Laplacian eigenvalues of a graph.
Electron. J. Linear Algebra 26 (2013) pp. 381-393.

de Paris, Alessandro

Alessandro de Paris
A remark on Waring decompositions of some special plane quartics.
Electron. J. Linear Algebra 26 (2013) pp. 510-519.

Deschamp, Brent

Brent Deschamp; Bryan L. Shader
Permanents of Hessenberg (0,1)-matrices revisited,
Electron. J. Linear Algebra 20 (2010), 20-52.

Diaz, Alexander

Alexander Diaz; Corey Dunn
The linear independence of sets of two and three canonical algebraic curvature tensors,
Electron. J. Linear Algebra 20 (2010), 436-338.

Dickinson, Peter J.C.

Peter J.C. Dickinson
An improved characterisation of the interior of the completely positive cone,
Electron. J. Linear Algebra 20 (2010), 723-729.

Ding, Guoli

Guoli Ding; Andrei Kotlov
On minimal rank over finite fields,
Electron. J. Linear Algebra 15 (2006), 210-214.

Djokovic, Dragomir Z.

Dragomir Z. Djokovic; Peter W. Tingley
Natural group actions on tensor products of three real vector spaces with finitely many orbits,
Electron. J. Linear Algebra 8 (2001), 60-82.

Djordjevic,Dragan S.

Dijana Mosic, Dragan S. Djordjevic, and Gabriel Kantun-Montiel
Image-kernel (P,Q)-inverses in rings.
Electron. J. Linear Algebra 27 (2014) pp. 272-283.

Dodig, Marija

Marija Dodig and Marko Stosic
On properties of the generalized majorization.
Electron. J. Linear Algebra 26 (2013) pp. 471-509.

Dolzan, David

David Dolzan, Matjaz Konvalinka and Polona Oblak
Diameters of connected components of commuting graphs.
Electron. J. Linear Algebra 26 (2013) pp. 433-445.

Dragomir, Sever S.

Sever S. Dragomir, Jun Ichi Fujii and Yuki Seo
Bounds for an operator concave function.
Electron. J. Linear Algebra 26 (2013) pp. 192-200.

Dragomir Z. Djokovic
Proof of Atiyah's conjecture for two special types of configurations,
Electron. J. Linear Algebra 9 (2002), 132-137.

Dragomir Z. Djokovic; F. Szechtman; K. Zhao
An algorithm that carries a square matrix into its transpose by an involutory congruence transformation,
Electron. J. Linear Algebra 10 (2003), 320-340.

Dragomir Z. Djokovic; Simone Severini; Ferenc Szollosi
Rational orthogonal versus real orthogonal,
Electron. J. Linear Algebra 18 (2009), 649-673.

Djordjevic, Dragan S.

Dijana Mosic; Dragan S. Djordjevic
Partial isometries and EP elements in rings with involution,
Electron. J. Linear Algebra 18 (2009), 761-772.

Dijana Mosic; Dragan S. Djordjevic
Reverse order law for the Moore-Penrose inverse in C*-algebras,
Electron. J. Linear Algebra 22 (2011), 92-111.

Dijana Mosic; Dragan S. Djordjevic
Weighted.EP elements in C*-algebras,
Electron. J. Linear Algebra 22 (2011), 912-930.

Ivana M. Radojevic and Dragan S. Djordjevic
Quasihyponormal and strongly hyponormal matrices in inner product spaces.
Electron. J. Linear Algebra 23 (2012) pp. 1023-1039.

Dmytryshyn, Andrii R.

Genrich Belitskii; Andrii R. Dmytryshyn; Ruvim Lipyanski; Vladimir V. Sergeichuk; Arkady Tsurkov
Problems of classifying associative or Lie algebras over a field of characteristic not two and finite metabelian groups are wild,
Electron. J. Linear Algebra 18 (2009), 516-529.

Andrii Dmytryshyn, Bo Kagstrom and Vladimir V. Sergeichuk
Symmetric matrix pencils: codimension counts and the solution of a pair of matrix equations.
Electron. J. Linear Algebra 27 (2014) pp. 1-18.

Dodig, Marija

Marija Dodig
Controllability of series connections,
Electron. J. Linear Algebra 16 (2007), 135-156.

Marija Dodig
Eigenvalues of partially prescribed matrices,
Electron. J. Linear Algebra 17 (2008), 316-332.

Doering, Elizabeth

Elizabeth Doering; T.S. Michael; Bryan L. Shader
Even and odd tournament matrices with minimum rank over finite fields,
Electron. J. Linear Algebra 22 (2011), 363-377.

Dolinar, Gregor

Gregor Dolinar, Bojan Kuzma, and Polona Oblak
On maximal distances in a commuting graph.
Electron. J. Linear Algebra 23 (2012) 243-256.

Gregor Dolinar; Bojan Kuzma
General preservers of quasi-commutativity on Hermitian matrices,
Electron. J. Linear Algebra 17 (2008), 436-444.

Dopico, Froilan M.

Fernando de Teran; Froilan M. Dopico
Sharp lower bounds for the dimension of linearizations of matrix polynomials,
Electron. J. Linear Algebra 17 (2008), 518-531.

Fernando de Teran; Froilan M. Dopico; D. Steven Mackey
Linearizations of singular matrix polynomials and the recovery of minimal indices,
Electron. J. Linear Algebra 18 (2009), 371-402.

Fernando de Teran; Froilan M. Dopico
The equation XA+AX*=0 and the dimension of *congruence orbits,
Electron. J. Linear Algebra 22 (2011), 448-465.

Fernando de Teran; Froilan M. Dopico
Consistency and efficient solution of the Sylvester equation for *-congruence,
Electron. J. Linear Algebra 22 (2011), 849-863.

Dragomir, Sever S.

Sever S. Dragomir
Vector and operator trapezoidal type inequalities for continuous functions of selfadjoint operators in Hilbert spaces,
Electron. J. Linear Algebra 22 (2011), 161-178.

Drnovsek, Roman

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Droms, Sean V.

Nathan L. Chenette; Sean V. Droms; Leslie Hogben; Rana Mikkelson; Olga Pryporova
Minimum rank of a graph over an arbitrary field,
Electron. J. Linear Algebra 16 (2007), 183-186.

Drury, Stephen W.

S.W. Drury; J.K. Merikoski; V. Laakso; T. Tossavainen
On nonnegative matrices with given row and column sums,
Electron. J. Linear Algebra 10 (2003), 280-290.

S.W. Drury
The external vertices conjecture in case n=4,
Electron. J. Linear Algebra 11 (2004), 180-191.

Stephen W. Drury
Essentially Hermitian matrices revisited,
Electron. J. Linear Algebra 15 (2006), 285-296.

Stephen W. Drury
Operator norms of words formed from positive-definite matrices,
Electron. J. Linear Algebra 18 (2009), 13-20.

Xue,Fapeng

Fapeng Du and Yifeng Xue
Perturbation analysis of A_{T,S}^(2) on Banach Spaces.
Electron. J. Linear Algebra 23 (2012) pp. 586-598.

Du, Zhibin

Zhibin Du; Bo Zhou
On the Estrada index of graphs with given number of cut edges,
Electron. J. Linear Algebra 22 (2011), 586-592.

Duan, Xuefeng

Guozhu Yao; Anping Liao; Xuefeng Duan
Positive definite solution of the matrix equation X=Q+AH(I⊗X-C)A,
Electron. J. Linear Algebra 21 (2010), 76-84.

Dubeau, Francois

Francois Dubeau
Linear algebra and the sums of powers of integers,
Electron. J. Linear Algebra 17 (2008), 577-596.

Ducati, Gisele

Stefano De Leo; Gisele Ducati; Vinicius Leonardi
Zeros of unilateral quaternionic polynomials,
Electron. J. Linear Algebra 15 (2006), 297-313.

Duer, Mirjam

Mirjam Duer; Georg Still
Interior points of the completely positive cone,
Electron. J. Linear Algebra 17 (2008), 48-53.

Dunlavy, Daniel M.

D. Steven Mackey; Niloufer Mackey; Daniel M. Dunlavy
Structure preserving algorithms for perplectic eigenproblems,
Electron. J. Linear Algebra 13 (2005), 10-39.

Dunn, Corey

Alexander Diaz; Corey Dunn
The linear independence of sets of two and three canonical algebraic curvature tensors,
Electron. J. Linear Algebra 20 (2010), 436-338.


Back to ELA home page.